# SDR REXA2013030600549

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 27,249 hours, 24,548 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3999 (DTW TO BHM) AFTER TAKEOFF GEAR WOULD NOT RETRACT WITH LANDING GEAR HANDLE SELECTED UP. PARKING BRAKE SHUT OFF VALVE AND INBOUND ANTI-SKID CAUTION MESSAGE POSTED.  PROBLEM CORRECTED ITSELF AFTER APPROX 2-3 MINUTES.  AIRSPEED 180 KNOTS.  ALTITUDE 3000. NO GEAR DISAGREE MESSAGE POSTED.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW CRJ 200 AMM 32-31-01.  OPERATIONS CHECK GOOD.  PERFORMED EXTENSION AND RETRACTION CHECK IAW CRJ 200 AMM 32-30-00.  OPERATIONS CHECK GOOD.
